American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"General Solution of Generalized (2+1)–Dimensional Kadomtsev-Petviashvili (KP) Equation by Using the –Expansion Method"
written by Abdollah Borhanifar, Reza Abazari,
published by American Journal of Computational Mathematics, Vol.1 No.4, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Semi-analytical method for solving Fokker-Planck's equations
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2017
[2] Solving a Class of Nonlinear Delay Integro–differential Equations by Using Differential Transformation Method
2016
[3] Implementation of the matrix differential transform method for obtaining an approximate solution of some nonlinear matrix evolution equations
Applications and Applied Mathematics:An International Journal(AAM), 2016
[4] Implementation of the matrix differential transform method for obtaining an approximate solution of some nonlinear matrix evolution equations.
Applications & Applied Mathematics, 2016
[5] SHIFTED JACOBI COLLOCATION METHOD BASED ON OPERATIONAL MATRIX FOR SOLVING THE SYSTEMS OF FREDHOLM AND VOLTERRA INTEGRAL EQUATIONS
Mathematical and Computational Applications, 2015
[6] NUMERICAL STUDY OF THE (3+ 1)-DIMENSIONAL MODIFIED KDV-ZAKHAROV-KUZNETSOV EQUATION AND STRAIN WAVE EQUATION
Journal of Nature Science and Sustainable Technology, 2014
[7] Numerical Study of the Variational Iteration Method for Special Non-Linear Partial Differential Equations
A Borhanifar, K Sadri - ijeit.com, 2014
[8] New Exact Solutions of Some Nonlinear Partial Differential Equations via the Hyperbolic-sine Function Method
MF El-Sabbagh, R Zait, RM Abdelazeem - iosrjournals.org, 2014
[9] Solving a class of nonlinear delay integro differential equations by using differential transformation method
2014
[10] A Fractional Finite Difference Method for Solving the Fractional Poisson Equation Based on the Shifted Grünwald Estimate
Walailak Journal of Science and Technology (WJST)?, 2013
[11] Exact Solutions For Non Linear Partial Differential Equations Using Hyperbolic-sine Function Method
MF El-Sabbagh, R Zait, RM Abdelazeem - etms-eg.org, 2013
[12] Numerical solution for fractional partial differential equations using Crank-Nicolson method with Shifted Grünwald estimate
Walailak Journal of Science and Technology (WJST), 2012
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top